MathSciNet Relay Station
MathSciNet bibliographic data
MR1137224 (93i:49012) 49J27 (90C48 90D44)
Kenderov, P. S.; Revalski, J. P. The Banach-Mazur game and generic existence of solutions to optimization problems. Proc. Amer. Math. Soc. 118 (1993), no. 3, 911–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement